Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 4 of 4

Thread: sore injection site, help

  1. #1

    Default sore injection site, help

    i have been pinning HCG 250iu twice a week sub q under the belly button. i noticed today that there is kind of soreness and the injection site was sensitive with small lump deep. is that hernia? i feel uneasiness to flex abs or perform abdominal workouts. Has this happened to anyone? a friend said it is PIP but he has not enough knowledge. plz help.

  2. #2

    Default

    There is most likely some sort of impurity in the HCG that your body is having an allergic reaction to. That's the problem with all these Chinese peptide sources - their products are usually crap.

    I would either stop taking the HCG or look for a new source. You can check the approved sources on evolutionary.org if you need a new peptide source
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email [email protected]

  3. #3
    Join Date
    Feb 2013
    Posts
    1,694

    Default

    don't inject in that spot for a while and it will go away.. if it keeps happening then find a new source

  4. Default

    Give that spot a rest. It is always good to rotate injection sites.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •